Spinal Stenosis treatments

Posts
50825
Registration date
Monday February 1, 2010
Status
Moderator
Last seen
June 15, 2019
- - Latest reply: Ambucias
Posts
50825
Registration date
Monday February 1, 2010
Status
Moderator
Last seen
June 15, 2019
- Mar 5, 2011 at 06:57 AM
Greetings,

What are the possible treatments to heal or relieve spinal stenosis in the lumbar region.

Your answers are appreciated

Thank you
See more 

3 replies

Best answer
Posts
50825
Registration date
Monday February 1, 2010
Status
Moderator
Last seen
June 15, 2019
48
1
Thank you
Janey,

You are a swell person, thank you, you have answered all of my questions and keep-up the good work.

Best regards

Say "Thank you" 1

A few words of thanks would be greatly appreciated. Add comment

CCM 12 users have said thank you to us this month

Respond to Ambucias
Posts
582
Registration date
Tuesday March 30, 2010
Status
Moderator
Last seen
May 13, 2012
6
0
Thank you
Spinal Stenosis is narrowing of the spaces involving the spinal column. Narrowing of these spaces can affect the spinal nerves causing pain.

There are 3 main treatments for Spinal Stenosis

Conservative - Rest, physio, support such as a back brace and pain relief.

Spinal injections with local anaesthetic are a good short term treatment.

Surgery can be successful and often can be performed using laser or key hole (endoscopy). This is where a small incision is made and procedures such as Laminectomy, Laminotomy and Foraminotomy are made - all of these procedures involve creating more space within the spinal column.
Ambucias
Posts
50825
Registration date
Monday February 1, 2010
Status
Moderator
Last seen
June 15, 2019
48 -
Thank you Janey,

I just heard the existence of a medication called Lyrica, would it be effective?
Respond to Janey39
Posts
582
Registration date
Tuesday March 30, 2010
Status
Moderator
Last seen
May 13, 2012
6
0
Thank you
Possibly, it depends on what the cause of your spinal stenosis is. For nerve pain this can be an excellent drug, however as with all drugs there are side effects and your GP would need to assess your suitability for it.
Respond to Janey39